Show simple item record

dc.contributor.authorAlberich Carramiñana, Maria
dc.contributor.authorÁlvarez Montaner, Josep
dc.contributor.authorBlanco Fernández, Guillem
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-02-07T12:40:31Z
dc.date.issued2018-01-04
dc.identifier.citationAlberich, M., Alvarez, J., Blanco, G. Effective computation of base points of ideals in two-dimensional local rings. "Journal of symbolic computation", 4 Gener 2018, vol.92, p. 93-109
dc.identifier.issn0747-7171
dc.identifier.urihttp://hdl.handle.net/2117/113901
dc.description.abstract© 2018 Elsevier Ltd. We provide an algorithm that allows to describe the minimal log-resolution of an ideal in a smooth complex surface from the minimal log-resolution of its generators. In order to make this algorithm effective we present a modified version of the Newton-Puiseux algorithm that computes the Puiseux decomposition of a product of not necessarily reduced or irreducible elements together with their algebraic multiplicity in each factor.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshAlgebraic geometry
dc.subject.otherMinimal log-resolution
dc.subject.otherNewton-Puiseux algorithm
dc.subject.otherweighted clusters
dc.titleEffective computation of base points of ideals in two-dimensional local rings
dc.typeArticle
dc.subject.lemacGeometria algebraica
dc.contributor.groupUniversitat Politècnica de Catalunya. GEOMVAP - Geometria de Varietats i Aplicacions
dc.identifier.doi10.1016/j.jsc.2018.01.001
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0747717118300014?via%3Dihub
dc.rights.accessRestricted access - publisher's policy
drac.iddocument21715417
dc.description.versionPostprint (author's final draft)
dc.date.lift2020-01-04
upcommons.citation.authorAlberich, M., Alvarez, J., Blanco, G.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of symbolic computation


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain